MAUDE Adverse Event Report: LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE

LAKE REGION MEDICAL SAFARI2¿; WIRE, GUIDE
Model Number H74939706JPNXS0
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 12/28/2023
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The device was not received at the time of this report; therefore, no physical or visual analysis of the product could be performed.A review of the device history records of the specimen device does not present any indication of manufacturing defect or anomaly that could have impacted on the event as reported.During manufacturing and packaging of this product the operators are instructed to 100% visually inspect for any obvious defect prior to shipment.The history records indicate this product was final inspection tested at lake region medical and was determined to be acceptable.As indicated in the device instructions for use warnings: · exercise care in handling of the guidewire during a procedure to reduce the possibility of accidental breakage, bending, kinking, or coil separation.Resulting guidewire fractures might require additional percutaneous intervention or surgery.· never advance the guidewire against resistance without first determining the reason for resistance under fluoroscopy.Excessive force against resistance may result in damage to the catheter or vessel/organ.Care should be taken when advancing a guidewire after device deployment.As indicated in the operational instructions preparation for use: · verify compatibility of interacting devices prior to use.Care should be taken when advancing a guidewire after device deployment.· the wire should only be introduced into or withdrawn from the ventricle through a catheter already positioned in the ventricle.· the curve of the safari2¿ guidewire should be constrained within a catheter during insertion into or withdrawal from the body or treatment site.At this time, it is not possible to assign a definitive root cause for the event as reported.Based on the information provided, it appears that procedural and/or clinical factors may have impacted on the event as reported.The patient information is unknown.If there is any further relevant information, a follow up medwatch report will be submitted.
 
Event or Problem Description
Event description: the device was stuck with inoue balloon.Safari was not stuck in pigtail or other devices until safari was placed in the lv.After the safari was placed in the lv, and the inoue balloon was inserted and advanced to the head side of the diaphragm, a thump was felt and could not advance the inoue balloon any further.The inoue balloon was pushed but it did not move, and on the other hand the inoue balloon was attempted to pull out, but it could not be pulled out.Safari and inoue balloon were removed together to the outside.(normally, a pigtail is used for safari insertion and removal.).The procedure was completed using a new balloon (same model) and new guidewire (same model).Patient outcome: no patient injury.
 
Additional Manufacturer Narrative
This medwatch report is an update to the previous report to correct the brand name in section d1 and the model number, catalog number and primary unique device identifier (udi) number in section d4.

Brand Name
SAFARI2¿
Common Device Name
WIRE, GUIDE
Manufacturer (Section D)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer (Section G)
LAKE REGION MEDICAL
340 lake hazeltine drive
chaska MN 55318
Manufacturer Contact
sharon seifert
340 lake hazeltine drive
chaska, MN 55318
9526418518
MDR Report Key18588390
Report Number2126666-2024-00008
Device Sequence Number18204449
Product Code DQX
UDI-Device Identifier00816349012334
UDI-Public(01)00816349012334(17)260618(10)8302897
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K151244
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Distributor
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 06/27/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/18/2026
Device Model NumberH74939706JPNXS0
Device Catalogue NumberH74939706JPNXS0
Device Lot Number8302897
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 01/11/2024
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date01/26/2024
Supplement Report FDA Received Date06/27/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured06/19/2023
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient SexUnknown